# SDR 01092006F

- Difficulty date: January 5, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 29,367 hours, 33,639 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Light
- Condition: Not Seated
- Location: Apr Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF DID NOT GET RT APR LIGHT WHEN PAST 64 DEGREES SWITCH.  FOUND RT APR LIGHT CAPSULE NOT SEATED IN HOUSING, RESEATED APR LIGHT OPS CHECK GOOD.
